# SDR AALA201608099028

- Difficulty date: July 25, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN RT FLOOR TRACK BETWEEN FRAME 12 AND FRAME 20 AT +Y276.  REPLACED FLOOR TRACK IAW SRM 51-41-01,02; 51-43-03,04 AND AARD 53-00-00-3, REPAIR 3.
